| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
Customer reported to bd vascular access devices sales representative that they have been experiencing air within the new septum of the picc lines that holds the wire that is within our piccs.If the nurse pulls back for blood it allows air and the same goes for flushing.No other information was provided.
Event or Problem Description
Customer reported to bd vascular access devices sales representative that they have been experiencing air within the new septum of the picc lines that holds the wire that is within our piccs.If the nurse pulls back for blood it allows air and the same goes for flushing.Additional info received on april 24 2023 there is some leakage around the guide wire in the picc line.It isn¿t tight seal, so when there is some resistance when putting in the picc and you are attempting to get blood return there is air coming in the syringe from around the wire and when attempting to flush saline is going out around the wire.This does not happen when the picc line advanced without any difficulty.When air is being pulled from around the wire we then have to take off the syringe to take the air out to keep from causing an air emboli.The wire also gets pushed out a lot faster than it used to.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking t-lock assembly was confirmed.The sample was evaluated and this event was determined to be related to a manufacture condition.Bd is working to prevent future occurrences of similar events and values your support and partnership in communicating this event and coordinating the return of the sample.